Some Hermite-Hadamard type inequalities for (P;m)-function and quasi m-convex functions

Mahir Kadakal


In this paper, we introduce a new class of functions called as (P;m)-function and quasi-m-convex function. Some inequalities of Hadamard's type for these functions are given. Some special cases are discussed. Results represent signicant renement and improvement of the previous results. We should especially mention that the denition of (P;m)-function and quasi-m-convexity are given for the first time in the literature and moreover, the results obtained in special cases coincide with the
well-known results in the literature.


Convex function; quasi-convex function; P-function; (P;m)-function; m-Convex function; quasi-m-convex; Hermite-Hadamard inequality

Full Text:



Dragomir, S.S. and Pearce, C.E.M. (2000). Selected topics on Hermite-Hadamard inequalities and applications. RGMIA Monographs, Victoria University.

Maden, S. Kadakal, H. Kadakal, M. and Iscan, I. (2017). Some new integral inequalities for n-times differentiable convex functions. Journal of Nonlinear Sciences and Applications, 10 12, 6141-6148.

Barani, A. Barani, S. and Dragomir, S.S. Hermite-Hadamard Inequalities for Functions Whose Second Derivatives Absolute Values are P-Convex,

Maden, S. Kadakal, H. Kadakal, M. and Iscan, I. (2017). Some new integral inequalities for n-times differentiable P-functions. AIP Conference Proceedings 1833, 020015, doi: 10.1063/1.4981663.

Kadakal, H. ˙ I¸scan, ˙I. and Kadakal M. (2017). New type integral inequalities for p-quasi convex functions. Ordu Univ. J. Sci. Tech.,7(1), 124-130.

Pearce, C.E.M. and Rubinov, A.M. (1999). P-functions, quasi-convex functions and Hadamard-type inequalities. Journal of Mathematical Analysis and Applications, 240, 92-104.

Hussain, S. and Qaisar, S. (2013). New integral inequalities of the type of Hermite-Hadamard through quasi convexity. Punjab University, Journal of Mathematics, 45, 33-38.

Lara, T., Rosales, E. and S´anchez, J.L. (2015). New properties of m-convex functions. International Journal of Mathematical Analysis, 9(15), 735-742.

Hadamard, J. (1893). Etude sur les proprietes des fonctions entieres en particulier d’une fonction consideree par Riemann. J. Math. Pures Appl., 58, 171-215.

Dragomir, S.S., Peˇcari´c, J. and Persson, L.E. (1995). Some inequalities of Hadamard type. Soochow Journal of Mathematics, 21(3), 335-341.

Dragomir, S.S. (2002). On some new inequalities of Hermite-Hadamard type for m-convex functions. Tamkang Journal of Mathematics, 33(1), 45-55.



  • There are currently no refbacks.

Copyright (c) 2020 Mahir KADAKAL

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


   ithe_170     crossref_284         ind_131_43_x_117_117  Scopus  EBSCO_Host    ULAKBIM    PROQUEST   ZBMATH more...